# SDR SWAA2014101633013

- Difficulty date: October 14, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 84,710 hours, 65,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER FWD EXIT LIGHT INOPERATIVE.  R & R LIGHT IAW AMM.
